# SDR 01FDEA00491

- Difficulty date: June 23, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46606
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL PWR COMING UP AT 60 - 70 PERCENT NR 2 EGT WENT OFF SCALE HIGH ON BOTH POINTER AND DIGITAL READOUT.  T/O ABORTED AT 15 KTS GROUND SPEED.  REMOVED AND REPLACED NR 2 EGT GAUGE AND CB PER MM 77-21-00.  OPS GOOD.
